# SDR DXTA2025081504600

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006834
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH THE EMERGENCY LIGHTS ARMED , THE CABIN EMERGENCY LIGHTS TURNED ON AND WOULD FLICKER INTERMITTANTLY CORRECTIVE ACTION: COMPLIED WITH FIM TASK 33-50-00-810-801-A AND TROUBLESHOT DOWN TO / FAULTY #1 EMERGENCY BATTERY. CUSTOMER ELECTS TO REPLACE BOTH #1 & / #2 EMERGENCY BATTERIES. REMOVED #1 EMERGENCY BATTERY P/N: 7450LS-00 / S/N: 006834 AND INSTALLED TESTED BATTERY P/N: 7450LS-00 S/N: 001052M. / REMOVED #2 EMERGENCY BATTERY P/N: 7450LS-00 S/N: 006835 AND / INSTALLED TESTED BATTERY P/N: 7450LS-00 S/N: 006352. OPS CHECK GOOD / AT THIS TIME. PERFORMED WORK IAW EMBRAER 505E MM CH. / 33-52-01-400-801-A AND 33-50-00-810-801-A
